# SDR ANCF2009061400048

- Difficulty date: June 14, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N969AV
- Make and model: Airbus A330-243
- Aircraft serial: 1011
- Aircraft time: 39 hours, 14 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN USED ENGINE AND WING ANTI-ICE, THERE WAS STRONG ODOR OF BURNING RUBBER.  IAW AMM TASK 21-00-00-615-804 THE CONTAMINATION OF THE ECS THE APU AND DUCTS TEST WAS PERFORMED AND NOT FOUND ABNORMAL ODORS
